# SDR C2XA98BT077

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: S5357840000351
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR HAS MAIN GEAR ACTUATOR BROKEN AT ATTACH POINT.  REMOVED AND REPLACED MAIN GEAR ATTACH FITTING IAW ATR42 JIC 53-57-30, OPS CHECKED GOOD.  (M)
